# SDR DALA2023122210521

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK WAS FOUND AT HOLE #26 OF FR20 RH, CROSSBEAM SPLICE ZONE. CORRECTIVE CTION: REPAIRED PER ERA 613605-14AD. (0120581)
